MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024 it was reported by a sales representative via (b)(4) that an (b)(4).Sheath had a crack, and it was bent.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3373-5002 sheath lot number: 1687682 was received for investigation.Visual evaluation noted scratches and nicks throughout the surface of the device.It was further noted that the tip of the device was damaged with dents and cracks observed.The tip of the device was further observed under a magnifier and more damage was noted.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20042522
Report Number1220246-2024-07247
Device Sequence Number12791622
Product Code NBH
UDI-Device Identifier00888867206984
UDI-Public00888867206984
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Device Catalogue NumberAR-3373-5002
Device Lot Number1687682
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown